MathSciNet Relay Station
MathSciNet bibliographic data
MR2466753 47J20 (47H10 49J40)
Ceng, Lu-Chuan; Wong, Ngai-Ching; Yao, Jen-Chih Fixed point solutions of variational inequalities for a finite family of asymptotically nonexpansive mappings without common fixed point assumption. Comput. Math. Appl. 56 (2008), no. 9, 2312–2322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement